# SDR SWAA2024111145898

- Difficulty date: October 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL FWD SCUFF PLATE CRACKED MKD DOT<[01] RECIEVED AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL FWD SCUFF PLATE REF INSTALLATION TO TASK CARD# TTG8Q005JAU3.;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
